MAUDE Adverse Event Report: ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESORIES

ENCISION INC. EM3 MONOPOLAR ADAPTER, UNIVERSAL; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESORIES
Model Number EM3-60
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
An em3-60 cable adapter, which is connected to an esu and monitoring device, displayed smoke and sparks during a laparoscopic electrosurgical appendectomy procedure.Power from the esu was shut off when the event was detected.No patients or users were harmed during this event or as a result of this event.

Brand Name
EM3 MONOPOLAR ADAPTER, UNIVERSAL
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester circle
boulder CO 80301
MDR Report Key12233399
Report Number1722040-2021-00001
Device Sequence Number3612682
Product Code GEI
UDI-Device Identifier10815288012983
UDI-Public10815288012983
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K122383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM3-60
Device Catalogue NumberEM3-60
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1